Volume 38, Number 4
Previous Issue Next Issue

Jian-Feng Cai, Haixia Liu & Yang Wang


Ann. Appl. Math., 38 (2022), pp. 385-413.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 1355 280232 Abstract

Yarong Peng, Zhi Li & Liping Xu


Ann. Appl. Math., 38 (2022), pp. 414-440.

Preview Purchase PDF 1254 279369 Abstract

Nicolas Van Goethem


Ann. Appl. Math., 38 (2022), pp. 441-492.

Preview Purchase PDF 1248 279517 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard